Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Digestion problem, eats spicy food, diarrhea, taking serlift-50 for anxiety problems, now wants to stop - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Hi
User :   I am suffering from dige3stion problem very frequently
Doctor :   Hi
Doctor :   Please proceed with your query.
User :   Any spicey food i take, cause me digestion issues
Doctor :   Ok
User :   Can you please suggest me anything
User :   ?
Doctor :   Ok
User :   27/male
Doctor :   I would like to know few more things before suggesting you: Doctor :   May I know your age/gender?
User :   no
Doctor :   Do you consume alcohol or smoke?
User :   diarrhea
Doctor :   Do you suffer with constipation or diarrhea?
Doctor :   May I know the duration of these symptoms?
User :   if i take medicine like polycrol, PAN -D and norflox-tz then it is 2 day max
User :   nothing
Doctor :   Any associated symptoms like fever, alternate constipation, loss of weight?
Doctor :   Ok
Doctor :   Ok
User :   both. but the problem is very less in case of home cooked food
Doctor :   Do you consume home cooked food or outside hotel food?
Doctor :   OK
User :   10 hrs
Doctor :   May I know duration between two episodes of diarrhea?
User :   but it is not clear
User :   yes
Doctor :   Ok
Doctor :   How is the consistency of the stools?
Doctor :   Is it foul smelling
Doctor :   Ok
Doctor :   After going through the description provided by you, I feel that the intermediate symptoms you are due to gut infection.
User :   ok
User :   any medicine?
User :   is it serious issue?
Doctor :   You need to avoid outside food as much as possible.
User :   ?
Doctor :   I feel no medication is required as you are already on norflox.
Doctor :   You can continue the same medication and try to avoid outside and spicy food.
Doctor :   Its not a serious condition but make sure you are not dehydrated and have lots of fluids during diarrheal episodes.
Doctor :   Consume lots of green leafy vegetables and fruits.
Doctor :   This will help in improving the consistency of the stools.
Doctor :   Did you follow my suggestions?
User :   thank you
User :   i will do as you suggested
User :   :)
User :   Some neurology query i have
Doctor :   Are there any more queries for me to help you with?
User :   I am taking Serlift-50 for last 4 years due to Anxiety issue
Doctor :   Please proceed.
User :   Now i think i am OK with the anxiety issue
Doctor :   Ok
User :   Can i stop taking Serlift
User :   ?
User :   ok
Doctor :   Please do not stop with out the advise of your treating doctor.
Doctor :   This may lead to recurrence of anxiety.
User :   ok. then i will visit him in Vellore
Doctor :   Please see your doctor and then discuss about the withdrawal of the medications.
User :   Does this anxiety have any role to the gut infection?
Doctor :   Sure please.
User :   ok
User :   thank you
Doctor :   No, anxiety doesn't have any role.
User :   No. Thank you
User :   Have a nice day
User :   bye
Doctor :   Are there any more queries for me?
Doctor :   Thanks for consulting me
Doctor :   Take care
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor